MAUDE Adverse Event Report: OTICON MEDICAL - NEURELEC NEURO ZTI COCHLEAR IMPLANT; NEURO ZTI EVO

OTICON MEDICAL - NEURELEC NEURO ZTI COCHLEAR IMPLANT; NEURO ZTI EVO
Model Number NEURO ZTI EVO
Medical Device Problem Codes Failure to Read Input Signal (1581); Communication or Transmission Problem (2896)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
While this device has gained initial pma approval, it has not been commercialized, imported or sold in the us and no implantations have been performed as of the date of this report.The implant neuro zti evo was not explanted as of the date of this report.Currently, this event is not a serious injury.Follow-up report will be submitted once the device explanted.The subject device is part of the voluntary field corrective action initiated for neuro zti on october 14th, 2021 (international recall #211014).
 
Event or Problem Description
(b)(6) medical representative reported that the in vivo testing was done by the clinic staff with remote supervision.Communication with the implant could not be established, so no further tests could be performed.Despite a sound processor change and differents antenna and magnet combinations, including use of spacer, the problem remained.
 
Additional Manufacturer Narrative
While this device has gained initial pma approval, it has not been commercialized, imported or sold in the us and no implantations have been performed as of the date of this report.The subject device is part of the voluntary field corrective action initiated for neuro zti on october 14th, 2021 (international recall#: (b)(4).
 
Event or Problem Description
The neurelec - oticon medical representative reported that the in vivo testing was done by the clinic staff with remote supervision.Communication with the implant could not be established, so no further tests could be performed.Despite a sound processor change and different's antenna and magnet combinations, including use of spacer, the problem remained.

Brand Name
NEURO ZTI COCHLEAR IMPLANT
Common Device Name
NEURO ZTI EVO
Manufacturer (Section D)
OTICON MEDICAL - NEURELEC
2720, chemin saint-bernard
porte 14
vallauris, 06220
FR  06220
Manufacturer Contact
adrian ternisien
2720, chemin de saint-bernard
porte 14
vallauris, 06220
FR   06220
MDR Report Key16938510
Report Number3016743107-2023-00011
Device Sequence Number6148714
Product Code MCM
UDI-Device Identifier03663227801859
UDI-Public(01)03663227801859(11)201123(17)231123
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
P200021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/23/2023
Device Model NumberNEURO ZTI EVO
Device Catalogue NumberM80185
Device Lot Number20-05205
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2023
Supplement Date Received by Manufacturer04/21/2023
Initial Report FDA Received Date05/16/2023
Supplement Report FDA Received Date03/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown